The Annals of Probability

Some Results on the Cluster Set $C\bigg(\bigg{\frac{S_n}{a_n}\bigg}\bigg)$ and the LIL

A. de Acosta and J. Kuelbs

Full-text: Open access

Abstract

We investigate the cluster set $C(\{S_n/a_n\})$ under conditions necessary for the bounded law of the iterated logarithm, and obtain necessary and sufficient conditions for the LIL in spaces satisfying a certain comparison principle. In particular, these results settle some previously unanswered questions in the Hilbert space setting.

Article information

Source
Ann. Probab., Volume 11, Number 1 (1983), 102-122.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993662

Digital Object Identifier
doi:10.1214/aop/1176993662

Mathematical Reviews number (MathSciNet)
MR682803

Zentralblatt MATH identifier
0507.60002

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces
Secondary: 60B11: Probability theory on linear topological spaces [See also 28C20] 60B12: Limit theorems for vector-valued random variables (infinite- dimensional case) 60F10: Large deviations 60F15: Strong theorems 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60B10: Convergence of probability measures

Keywords
Law of the iterated logarithm cluster set smooth norm spaces type 2 space upper Gaussian comparison principle

Citation

de Acosta, A.; Kuelbs, J. Some Results on the Cluster Set $C\bigg(\bigg{\frac{S_n}{a_n}\bigg}\bigg)$ and the LIL. Ann. Probab. 11 (1983), no. 1, 102--122. doi:10.1214/aop/1176993662. https://projecteuclid.org/euclid.aop/1176993662


Export citation